MAUDE Adverse Event Report: IMPERATIVE CARE INC ZOOM 88-T LARGE DISTAL PLATFORM; CATHETER, PERCUTANEOUS

IMPERATIVE CARE INC ZOOM 88-T LARGE DISTAL PLATFORM; CATHETER, PERCUTANEOUS
Model Number ICTC088110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/04/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The product is not available for return as it was discarded; however, the manufacturing records for this lot were reviewed and did not reveal any issues pertaining to design, manufacturing, or quality.Appropriate testing and inspection were completed to ensure the device tip is atraumatic, and the distal section of the catheter undergoes 100% visual inspection and is free of visual defects or protrusions.At this time, due to the limited images and information available from the hospital the root cause of the vessel dissection is unknown, and it cannot be determined if zoom catheter caused or contributed to the adverse event.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure on (b)(6) to treat occlusion within the left internal carotid artery (ica) terminus.Patient had a fetal posterior communicating (pcom) artery present.The zoom 088t 110cm catheter was delivered to the ostium of the fetal pcom.A total of three passes were performed.The first two passes were made with aspiration using the zoom 71 reperfusion catheter which had advanced to the mca over a competitor microcatheter and guidewire.The mca looked irregular prior to the third pass.The third pass was performed with a competitor stent retriever.Upon final imaging run a dissection was noted in the middle cerebral artery (mca) as well the ica.At the time of thrombectomy no interventions or follow up treatments were scheduled for the patient.It is not known if the zoom catheters caused or contributed to the vessel dissections.Patient expired three post operative days on (b)(6), and the relationship between the vessel dissection and the patient death is unknown.The cause of patient death is unknown.

Brand Name
ZOOM 88-T LARGE DISTAL PLATFORM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
IMPERATIVE CARE INC
1359 dell avenue
campbell CA 95008 6609
MDR Report Key10833253
Report Number3014590708-2020-00004
Device Sequence Number3501745
Product Code DQY
UDI-Device Identifier00812212030177
UDI-Public(01)00812212030177(17)210609(10)EPO060620-01
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180169
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Model NumberICTC088110
Device Catalogue NumberICTC088110
Device Lot NumberEPO060620-01
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR